I posted a question before thinking maybe I could find some answers, not sure if this is even right site t be asking on but I am feelng desperate.
I am a 41 year old female, for 3 years I have had slight burning and tingeling in my hands and feet. This last spring it turned to a whole body buzzing feeling, about 1 1/2 months ago it now almost feels like tremors in my body it has gotten so strong also at this same time I started having facial and head numbess and a week after the numbess started I began having ringing in my ears and it along with the other symptoms has never stopped.
My doctor found that I am anemic and I recently had my B-12 results called and given to me, they are within normal range, mine are 276 normal, I know normal is 200-900. I have read on many boards that even within normal range it might not be normal for that person...I know that on the B-12-Anemia web sites that I have been to, they list symptoms and what I explain seems to be just like those symptoms... I guess my question is ...Could all of this I am experiencing be from lack of B-12 absorption?
My doctor has no explanation at this point because she has sent me for an MRI thinking maybe MS but that came back clear.
And as far as she is concerned my B-12 is ok. I just know that I am in misery and need help! Also another symptom of B-12 deficiancy is sore tounge and I have had sores on my tounge for 5 years now...It just seems to me that just might be my problem but I don't know if I am way out in left field but I do know that I would at this point just about try anything to feel better!
Ask your doctor for B12 injections. My B12 was 212 and I was having similar symptoms and my Tongue was burning all the time and I had some tingling in various parts of the body. My hubby learned to give me the injections and within a few months, I was feeling much better. I am not saying this is your case....but B12 will not hurt you. Talk to your doctor. B12 is rather inexpensive. Also, I had to be on Folic Acid also. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.